Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2017, Article ID 1946304, 7 pages
Research Article

Finite Time Synchronization of Extended Nonlinear Dynamical Systems Using Local Coupling

1School of Mathematical Sciences and Information Technology, Department of Mathematics, Yachay Tech, Urcuqui, Ecuador
2Facultad de Ingeniería en Ciencias Aplicadas, Universidad Técnica del Norte, Ibarra, Ecuador
3Departamento de Estadística, Facultad de Ciencias Económicas y Sociales, Universidad Central de Venezuela, Caracas, Venezuela

Correspondence should be addressed to P. García; ce.ude.ntu@aicragp

Received 21 July 2017; Accepted 14 November 2017; Published 7 December 2017

Academic Editor: Peiguang Wang

Copyright © 2017 A. Acosta et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Muhammad Asim Khan, Shafiq Ullah, and Norhashidah Hj. Mohd Ali, “Application of Optimal Homotopy Asymptotic Method to Some Well-Known Linear and Nonlinear Two-Point Boundary Value Problems,” International Journal of Differential Equations, vol. 2018, pp. 1–11, 2018. View at Publisher · View at Google Scholar